2017
Том 69
№ 9

All Issues

Metric-geometric relations for a conformal mapping of a simply connected domain onto the exterior of the unit disk

Andrievskii V. V., Bely V. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 29 (1977), no. 2, pp 111-118.

Citation Example: Andrievskii V. V., Bely V. I. Metric-geometric relations for a conformal mapping of a simply connected domain onto the exterior of the unit disk // Ukr. Mat. Zh. - 1977. - 29, № 2. - pp. 147–156.

Full text